Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1976, Volume 16, Number 6, Pages 1609–1614 (Mi zvmmf6069)  

Scientific communications

An asymptotic study of the problem of a supersonic gas flow around slender pointed bodies under intense blowing

A. M. Antonov, Yu. A. Belov

Kiev

Full text: PDF file (627 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1976, 16:6, 227–232

Bibliographic databases:

UDC: 517.9:533.7
MSC: 76J20
Received: 20.11.1974
Revised: 24.01.1975

Citation: A. M. Antonov, Yu. A. Belov, “An asymptotic study of the problem of a supersonic gas flow around slender pointed bodies under intense blowing”, Zh. Vychisl. Mat. Mat. Fiz., 16:6 (1976), 1609–1614; U.S.S.R. Comput. Math. Math. Phys., 16:6 (1976), 227–232

Citation in format AMSBIB
\Bibitem{AntBel76}
\by A.~M.~Antonov, Yu.~A.~Belov
\paper An asymptotic study of the problem of a supersonic gas flow around slender pointed bodies under intense blowing
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1976
\vol 16
\issue 6
\pages 1609--1614
\mathnet{http://mi.mathnet.ru/zvmmf6069}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0455809}
\zmath{https://zbmath.org/?q=an:0362.76113}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1976
\vol 16
\issue 6
\pages 227--232
\crossref{https://doi.org/10.1016/0041-5553(76)90063-X}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6069
  • http://mi.mathnet.ru/eng/zvmmf/v16/i6/p1609

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:105
    Full text:48
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021